# SDR CALA2023071202221

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 89,401 hours, 35,145 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077202
- Condition: Cracked
- Location: Fr4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FR4 CENTER POST CONTINUITY FITTING INSPECTION PRODUCED A CRACK INDICATION ON THE L/H SIDE FITTING DURING HFEC INSPEC TION. LOCATION WITHOUT REMOVAL OF THE FASTENER, BUSH AND WASHER. PART 3 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT I PART 2 INSPECTION REQUIREMENTS: AT LH AND RH FRONT WINDSHIELD F PERMANENT REPAIR: TO BE DETERMINED BY ENGINEERING PRIOR TO THE NOTED THRESHOLD. NOTE TO ENGINEERING: SB 53-1331 IS IMPACTED ACCOMPLISHED INTERIM REPAIR IAW ECRA 5310-08179 AT HAECO - LCQ O N HAECO NR# 9298197. AN INITIAL INSPECTION IS REQUIRED PER PART OKAY TO DIP TO ACCOMPLISH INITIAL INSPECTION PER PART 2 OF THE TOMC-APPROVAL FROM SC1ELBYC COMMENT LATEST REVISION OF ECRA 5310-08179 ON OR BEFORE 40,745 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTION AT INTERVALS NOT TO EXCEED 5,600 AIRCRAFT FLIGHT CYCLES, THEREAFTER REF ECRA 5310-08179 PERFORM HFEC INSPECTION PER NTM 51-10-08 AT LH AND RH FRONT WIND BY THE REPAIR WITH AN ALTERNATIVE INSPECTION PROGRAM DEFINED QC SHIELD FRAME AREAS SHOWN IN  FIGURE A. WHEN ACCOMPLISHING INSPEC ABOVE WITHIN ECRA 5310-08179. TION AT THE REPAIRED FASTENER HOLE LOCATION, HFEC INSPECTION NEE DS TO BE PERFORMED AROUND THE INSTALLED WASHER AT THE REPAIRED L RECORDS UPDATE....HC QC REVIEWED INIT :
